BLOCH FUNCTIONS

被引:117
作者
POMMERENKE, C
机构
来源
JOURNAL OF THE LONDON MATHEMATICAL SOCIETY | 1970年 / 2卷 / OCT期
关键词
D O I
10.1112/jlms/2.Part_4.689
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:689 / +
页数:1
相关论文
共 14 条
[1]   An extension of Schwarz's lemma [J].
Ahlfors, Lars V. .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1938, 43 (1-3) :359-364
[2]   Concerning the Bloch constant. [J].
Ahlfors, LV ;
Grunsky, H .
MATHEMATISCHE ZEITSCHRIFT, 1937, 42 :671-673
[3]  
[Anonymous], GEOMETRISCHE FUNKTIO
[4]  
Bary N. K, 1964, TREATISE TRIGONOMETR, VII
[5]  
Collingwood E. F., 1966, THEORY CLUSTER SETS
[6]   SINGULAR MEASURES AND DOMAINS NOT OF SMIRNOV TYPE [J].
DUREN, PL ;
SHAPIRO, HS ;
SHIELDS, AL .
DUKE MATHEMATICAL JOURNAL, 1966, 33 (02) :247-&
[7]  
Hardy GH, 1926, P LOND MATH SOC, V25, P219
[8]  
HAYMAN WK, 1955, LECTURES FUNCTIONS C
[9]   A CLASS OF CONFORMAL METRICS [J].
HEINS, M .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1961, 67 (05) :475-&
[10]   On Bloch's constant and two related universal constants [J].
Landau, E .
MATHEMATISCHE ZEITSCHRIFT, 1929, 30 :608-634